JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MEROMORPHIC SOLUTIONS OF A COMPLEX DIFFERENCE EQUATION OF MALMQUIST TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MEROMORPHIC SOLUTIONS OF A COMPLEX DIFFERENCE EQUATION OF MALMQUIST TYPE
Zhang, Ran-Ran; Huang, Zhi-Bo;
  PDF(new window)
 Abstract
In this paper, we investigate the finite order transcendental meromorphic solutions of complex difference equation of Malmquist type $$\prod_{i
 Keywords
difference equation;meromorphic function;deficiency;
 Language
English
 Cited by
 References
1.
W. Bergweiler and J. K. Langley, Zeros of differences of meromorphic functions, Math. Proc. Cambridge Philos. Soc. 142 (2007), no. 1, 133-147. crossref(new window)

2.
Z. X. Chen, On growth, zeros and poles of meromorphic solutions of linear and nonlinear difference equations, Sci. China Math. 54 (2011), no. 10, 2123-2133. crossref(new window)

3.
Z. X. Chen, On properties of meromorphic solutions for difference equations concerning gamma function, J. Math. Anal. Appl. 406 (2013), no. 1, 147-157. crossref(new window)

4.
Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of f($z+{\eta}$) and difference equations in the complex plane, Ramanujan J. 16 (2008), no. 1, 105-129. crossref(new window)

5.
F. Gross, Factorization of Meromorphic Functions, Washington D. C., U. S. Government Printing Office, 1972.

6.
R. G. Halburd and R. J. Korhonen, Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), no. 2, 477-487. crossref(new window)

7.
W. K. Hayman, Meromorphic Functions, Oxford, Clarendon Press, 1964.

8.
J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and K. Tohge, Complex difference equations of Malmquist type, Comput. Methods Funct. Theory 1 (2001), no. 1, 27-39. crossref(new window)

9.
Z. B. Huang, Z. X. Chen, and Q. Li, On properties of meromorphic solutions for complex difference equation of Malmquist type, Acta Math. Sci. Ser. B 33 (2013), no. 4, 1141-1152. crossref(new window)

10.
K. Ishizaki, On difference Riccati equations and second order linear difference equations, Aequationes Math. 81 (2011), no. 1-2, 185-198. crossref(new window)

11.
R. Korhonen, A new Clunie type theorem for difference polynomials, J. Difference Equ. Appl. 17 (2011), no. 3, 387-400. crossref(new window)

12.
I. Laine, Nevanlinna Theory and Complex Differential Equations, Berlin,W. de Gruyter, 1993.

13.
I. Laine and C. C. Yang, Clunie theorems for difference and q-difference polynomials, J. Lond. Math. Soc. 76 (2007), no. 3, 556-566. crossref(new window)

14.
L. Yang, Value Distribution Theory and New Research, Beijing, Science Press, 1982.

15.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publisher, 2003.

16.
R. R. Zhang and Z. X. Chen, Value distribution of difference polynomials of meromorphic functions, Sci. Sin. Math. 42 (2012), no. 11, 1115-1130. crossref(new window)

17.
R. R. Zhang and Z. X. Chen, On meromorphic solutions of Riccati and linear difference equations, Acta Math. Sci. Ser. B 33 (2013), no. 5, 1243-1254. crossref(new window)

18.
X. M. Zheng and J. Tu, Growth of meromorphic solutions of linear difference equations, J. Math. Anal. Appl. 384 (2011), no. 2, 349-356. crossref(new window)